P. Flajolet, Analytic analysis of algorithms, in Lecture Notes in Computer Science, Springer,
Berlin, 623 (1992), 186-210.
 M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1983), 385-389.
 M. Grabiec, Y. J. Cho and V. Radu, On nonsymmetric topological and probabilistic structures,
New York, Nova Science Publishers, Inc., 2006.
 A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems,
64 (1994), 395-399.
 V. Gregori and A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and
Systems, 125 (2002), 245-252.
 V. Gregori and S. Romaguera, Fuzzy quasi-metric spaces, Appl. Gen. Topology, 5 (2004),
 O. Hadˇzi´c and E. Pap, Fixed point theory in probabilistic metric spaces, Kluwer Academic
Publishers, Dordrecht, 2001.
 O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetika, 11
 D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems,
144 (2004), 431-439.
 D. Mihet, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems,
158 (2007), 915-921.
 M. Rafi and M. S. M. Noorani, Fixed point theorem in intuitionistic fuzzy metric spaces,
Iranian Journal of Fuzzy Systems, 3(1) (2006), 23-29.
 A. Razani and M. Shirdaryazdi, Erratum to:” On fixed point theorems of Gregori and
Sapena”, Fuzzy Sets and Systems, 153(2) (2005), 301-302.
 A. Razani, A contraction theorem in fuzzy metric spaces, Fixed Point Theory Applications,
3 (2005), 257-265.
 S. Romaguera, A. Sapena and P. Tirado, The banach fixed point theorem in fuzzy quasi-metric
spaces with application to the domain of words, Topology and its Applications, 154(10)
 R. Saadati, S. Sedghi and H. Zhou, A common fixed point theorem for -weakly commuting
maps in L-fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 5(1) (2008), 47-54.
 B. Schweizer and A. Sklar, Probabilistic metric spaces, North-Holland, Amsterdam, 1983.
 R.Vasuki and P. Veeramani, Fixed point theorems and Cauchy sequences in fuzzy metric
spaces, Fuzzy Sets and Systems, 135 (2003), 415-417.
 T. Zikic, On fixed point theorems of Gregori and Sapena, Fuzzy Sets and Systems, 144(3)